MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 BARDEX® I.C. COMPLETE CARE® URINE METER FOLEY TRAY

C.R. BARD INC. (COVINGTON) -1018233 BARDEX® I.C. COMPLETE CARE® URINE METER FOLEY TRAY
Catalog Number 903014A
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/25/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Initial reporter name: (b)(6) hospital.This report references a us equivalent device.The us udi equivalent for this product number is used.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that hair was found on the bottom of the foley tray.It had been secured with tape.
 
Additional Manufacturer Narrative
The reported event was confirmed manufacturing related.The reported failure was able to be reproduced.The product had caused the reported failure.The sample was evaluated and the hair observed was taped on the tray of tray kit product.Performed microscopic observation for the sample and confirmed that the foreign material is hair.The reported event is confirmed as manufacturing related issue.There was capa 13490360 issued to document the investigation.The potential root cause for this failure could be due to improper handling/ unclean machine or working area.A review of the device labeling have been conducted for investigation purposed.A review of the manufacturing process indicates that the process is capable of producing of this type of defect.However, current in process controls are adequate to identify the defect or verify the product integrity.Corrections: d, f, h this report references a us equivalent device.The us udi equivalent for this product number is used.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
BARDEX® I.C. COMPLETE CARE® URINE METER FOLEY TRAY
Common Device Name
FOLEY TRAY
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key23257348
Report Number1018233-2025-08956
Device Sequence Number16055887
Product Code MJC
UDI-Device Identifier00801741019869
UDI-Public(01)00801741019869(11)250429(17)270628(10)MYKP3167
Combination Product (Y/N)Y
Initial Reporter CountryJA
PMA/510(K) Number
K910318
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number903014A
Device Lot NumberMYKP3167
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/03/2025
Supplement Date Received by Manufacturer04/14/2026
Initial Report FDA Received Date10/09/2025
Supplement Report FDA Received Date04/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/29/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown